Library Header Image
LSE Research Online LSE Library Services

Conditions for time-controllability of behaviours

Sasane, Amol and Cotroneo, Tommaso (2002) Conditions for time-controllability of behaviours. International Journal of Control, 75 (1). pp. 61-67. ISSN 0020-7179

Full text not available from this repository.

Item Type: Article
Official URL:
Additional Information: © 2002 Taylor & Francis
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Date Deposited: 28 Oct 2008 12:53

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only